# SDR AALA201910289017

- Difficulty date: October 23, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 55,346 hours, 32,442 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Hinge Fitting
- Condition: Worn
- Location: Zone 300
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: VERTICAL VIBRATION DURING CLIMB THROUGH FL190 AT SPEEDS ABOVE 315 KTS, SLOWING DOWN IMPROVED IT. NOT PRESENT DURING DESCENT. OAT6C DURING CLIMB. REMOVED AND INSTALLED NEW HINGE FITTING (#5) AND HARDWARE ON #2 FITTING. SEE AALA201910289025 ***SUPPLEMENTAL ACTION: SECT.4, AIRCRAFT NOT GROUNDED***
